# SDR 2003FA0000086

- Difficulty date: January 15, 2003
- Submitted: January 31, 2003
- Operation: General aviation
- Aircraft: N135Z
- Make and model: Beech 58P
- Aircraft serial: TJ247
- Engine: Cont TSIO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: 103915686
- Condition: Loose
- Location: Distributor Blk
- Part time: 189 hours
- Component: Distributor Blk
- Component part number: 103915686
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CRUISE POWER SETTING IN FLIGHT.  RT ENGINE RPM FLUX 100-200 RPM AND MANIFOLD PRESSURE FLUX 1 INCH TO 2 INCH.  DURING GROUND RUN TO TROUBLESHOOT SYSTEM ENGINE RPM WOULD SUDDENLY DROP 200-400 RPM.  AT CRUISE SETTING.  PERFORMED MAGNETO CHECK.  LT MAG FAILED.  BEARING IN DISTRIBUTOR BLOCK SPINNING, POSSIBLE DATE CODE ON BLOCK 01/09.
